How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45945
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Dr I am suffering from Adrenal Fatigue at the moment

Customer Question

Hi Dr
I am suffering from Adrenal Fatigue at the moment but accidentally overdosed on Absorbic Acid about 2 days ago which sent me into a hyperglycemic episode. I have never had this happen to me before and it was pretty scary. I realised after about 20 minutes of nearly fainting that I had to eat something. The only problem I have now is that a lot of my muscles are burning and I feel mentally confused and a bit disconnected from things. I am worried that this is going to last or that I have done some permanent damage. Can you please advise me on this.
Many thanks, Mark.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. DavidAbsorbic Acid is vitamin C and should not affect your glucose.were you high (hyperglycemic) or low (hypoglycemic)?low means you have to eat somethingif you miss a meal or are not eating regularly, this can drop your blood glucose levels.do you have a doctor you can see who can check blood work for you and check your insulin levels and adrenal hormone levels?
Customer: replied 1 year ago.
Hi,
I have to eat every 2 or 3 hours because of my condition but have never had this happen before. Apparently in my condition then too much Absorbic Acid raises your insulin levels causing low blood sugar. My blood sugar is obviously lo as it is without th extra stress
Customer: replied 1 year ago.
P.S.
The main thing I want to know is if the way I feel now, 2 days afterwards, will last or if I have done any serious damage
Customer: replied 1 year ago.
Hi there, are you still there?
Expert:  Dr. David replied 1 year ago.
yes, I am here.sorry for your delaywho told you that too much asorbic acid raises your insulin levelthis doesn't sound like conventional medicine thinking.are you looking for a non conventional medical practitioner here?because I a a medical doctor.I don't think you have done serious damage.
Customer: replied 1 year ago.
Hi again,
I looked online to see what effect too much absorbic acid had on adrenal fatigue. It seemed like a proper medical site. In fact every site I looked on said the same thing? Like I said, I've had my condition for a couple of months now and have never gone hypoglycemic. Would this account for the burning muccles and the mental confusion.
Thanks again
Expert:  Dr. David replied 1 year ago.
yes, it could account for the burning muscles and mental confusionbut I would still also see a primary care doctor for a full physical and blood work and medical check uplet me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
Customer: replied 1 year ago.
Okay thanks for that.
I cant see a doctor until next Monday now. I did have blood works done a week ago and they came back normalish with slightly low B vits.
Sorry, just one last question, how long do you think the burning muscles and confusion will last. As you can imagine its very uncomfortable feeling this way and I just want to know what to expect.
Thanks again, mark.
Expert:  Dr. David replied 1 year ago.
it could last a day or twoburning muscles can be helped by drinking more water and potassium in your diet.meditation and deep breathing exercises and exercise and yoga can help with mental confusionlet me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
Expert:  Dr. David replied 1 year ago.
do you have any other questions?
Customer: replied 1 year ago.
Sorry, jus had something to eat.
Would low blood sugar cause you to get more anxious than usual?
Expert:  Dr. David replied 1 year ago.
low blood sugar can cause you to be more anxioushigh blood thyroid hormone levels can cause you to be anxious and cause low blood sugar levelsyou blood thyroid hormone levels should be checked.
Customer: replied 1 year ago.
Okay thanks again,
What do I ask to be done at my doctors?
Expert:  Dr. David replied 1 year ago.
ask them to check your thyroid hormone levelsyour TSH, T3 and T4 hormone levelsask them to check your AM cortisol and ACTH levels to check your adrenal glandsask them if you need treatment for excessive anxiety symptomslet me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com